# SDR ASAA0956616

- Difficulty date: September 10, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 11,450 hours, 3,387 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Valve
- Part number: 5911232
- Condition: Leaking
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 IDG HAS HISTORY OF FREQUENT SERVICING.  FOUND OIL LEAK ON TOP I/B SIDE OF NR 1 IDG PUSH TO VENT VALVE AND SERVICE FILL VALVE.  REMOVED & REPLACED IDG PUSH TO VENT VALVE PER AMM TASK 24 11 00 700 804 AND SERVICE FILL VALVE PER CMM 24 11 85.  RAN ENGINE.  NO LEAKS NOTED.  SEAMC NOTIFIED.
